# SDR DALA2023040302587

- Difficulty date: June 18, 2022
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 80,382 hours, 34,431 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 588312-14 REV C. CORRECTIVE ACTION: C/W GVI OF LH ENG DIAG BRACE AND BRACE FITTINGS PER ERA 588312-14 REV C AND W/C 5720-01100-03A NO FURTHER DAMAGE NOTED OK TO CONT ON MON. (2283590)
